| Model Number |
20-1037 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
It was reported that the raney scalp clip container had more than expected.There were 11 products were enclosed in a box instead of 10 products with in the box.It was confirmed at the medical device agent.There is no report of patient harm.No further information was provided by hospital.The product will be returned to your site.
Additional Manufacturer Narrative
The previously reported lot number was incorrect.This report has been updated with the corrected information.The device has been returned for evaluation.Upon completion of the investigation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The device was returned for evaluation.It was confirmed that the packet contained an extra clip.A review of manufacturing records was performed and found no discrepancies related to miscount.The supplier was made aware of this issue.Their investigation found that this device was manufactured in 2017.An increased lot inspection specification was added subsequent to this lot's production.Based on the results of the investigation, the reported issue is confirmed and the root cause its likely manufacturing error.A review of complaint records was performed and this product is not exceeding its upper control limit for this failure type.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.